A difference inequality and its application to nonlinear evolution equations

Mitsuhiro Nakao

Research output: Contribution to journalArticle

121 Citations (Scopus)
Original languageEnglish
Pages (from-to)747-762
Number of pages16
JournalJournal of the Mathematical Society of Japan
Volume30
Issue number4
DOIs
Publication statusPublished - 1978
Externally publishedYes

Fingerprint

Difference Inequalities
Nonlinear Evolution Equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A difference inequality and its application to nonlinear evolution equations. / Nakao, Mitsuhiro.

In: Journal of the Mathematical Society of Japan, Vol. 30, No. 4, 1978, p. 747-762.

Research output: Contribution to journalArticle

@article{174ec3284331435ebe97bdb2f649983f,
title = "A difference inequality and its application to nonlinear evolution equations",
author = "Mitsuhiro Nakao",
year = "1978",
doi = "10.2969/jmsj/03040747",
language = "English",
volume = "30",
pages = "747--762",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "4",

}

TY - JOUR

T1 - A difference inequality and its application to nonlinear evolution equations

AU - Nakao, Mitsuhiro

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=84972531349&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972531349&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03040747

DO - 10.2969/jmsj/03040747

M3 - Article

VL - 30

SP - 747

EP - 762

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 4

ER -